# SDR SWAA2022041985223

- Difficulty date: March 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BEAR STRAP AT B.S. 294.5 BETWEEN STRINGERS 8 RIGHT AND 9 RIGHT JUST FORWARD OF FORWARD SERVICE DOOR. / [01] TRIMED DAMAGED AREA AT BEARSTRAP BS 294.5 BETWEEN STR 8 - STR 9 RIGHT JUST FWD OF FWD SERVICE DOOR L=1.2 W= 1.0 PER SRM 53-10-01-2R-6 REP. 6 STEP 4 C;[07] FABRICATED -1 DOUBLER FROM 2024T3 .100 LOT # 1486515-1; -2 TRIPLER FROM 2024T3 .063 LOT #1478284-1; -4 FILLER FROM 2024T3 .090 LOT# 1468724-1; -6 TAPERED SHIM FROM 2024T3 .160 LOT #1419195-1; -7 FLAT SHIM FROM 2024T3 .063 LOT #1478284-1; AT FUSELAGE SKIN BS 294.5 FWD SIDE SERVICE DOOR PER SRM 53-10-01-2R-6 REP 6 OK TO TREAT AND PRIME REPAIR PARTS;[08] VERIFIED CORRECTIVE ACTION 7.;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIMED REPAIR PARTS PER SRM 53-10-01-2R-6 REP 6 STEP 4 J;K  INSTALLED COUNTERSINK REPAIR WASHERS AT REPAIR AREA PER SRM 53-10-01-2R-6 REP 6 STEP 4 L.  OK TO INSTALL ALLREPAIR PARTS;[10] VERIFIED CORRECTIVE ACTION 9;[11] INSTALLED 100% TEMPORARILY/PERMANENT FASTENERS WITH BMS 5-95 C-20 USED; MIX DATE 30/03 AT 16:21; SQUEEZE-OUT TIME EXPIRES 31/03 AT 12:21 IAW SOPM 20-50-19.;[12] VERIFIED CORRECTIVE ACTION #11;[13] INSTALLED REPAIR PARTS -1;-2;-4;-6 AND -7 AT FWD SERVICE DOOR FWD SIDE PER SRM 53-10-01-2R-6 REP. 6 STEP 4 M;N;19] ' DAMAGE REPAIRED PER EA 22-153-00853 (737-700 SRM 53-10-01-2R-6; REPAIR 6). REPETITIVE INSPECTION PROGRAM DEFINED IN EA 22-153-00853-INSP.';[20] VERIFIED CORRECTIVE ACTION 19.
